# SDR HALA20250609169

- Difficulty date: June 8, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 52,304 hours, 8,220 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 56,979 hours, 9,049 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Condition: Warning Message
- Location: Hydraulic System
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - " HYD B ENG 1 PUMP LO PR." BLUE SYS PSI IS 3050. GREEN HYD PUMP IS 1 CROSS LINE AMBER" GREEN PSI IS 3100. RAT SHOWS " CROSS LINE AMBER." REMOVED & REPLACED HSMMU PER AMM 29-11-34/400. OPS CHECK GOOD. RAN BOTH ENGINES PER AMM 71-00-00-860-810-A. PRESSURE GOOD. OK FOR SVC.
